This question was answered on Sat 17, Jan 2009 02:12am by Dr Veena, MD

does tramadol effect the liver

    
Asked by Unregistered (Female; 41; post hep'c'; Relevant drugs:tramadol 10mg tid ) on Fri 16, Jan 2009 06:15pm

does tramadol hurt your liver

Actions: | Forward |
Answer


Name 

Email 

Security code
Enter the text as shown above


E-Mail me when someone replies to this post
Answer by Dr Veena, MD  on Sat 17, Jan 2009 02:12am:

Our doctors provide free answers to your questions. If you are happy with our services, please consider making a donation.
Click the button below to donate.


Please rate my answer (select the stars, no need to log in.)  

Comments:

Comment by noemy kronander on Tue 28, Sep 2010 09:07am:
well i take 4 tramadols at day, you think do you think tramadol can hurt my liver?? please let me know

Comment by on Tue 28, Sep 2010 10:39am:
Do you have liver problem?

Comment by noemy on Wed 29, Sep 2010 06:13am:
not that i know.. but im having some minor pain on my left side, and when i cough it hurt little

Comment by RJS on Thu 06, Jan 2011 01:06pm:
WELL YOUR LIVER IS ON YOUR RIGHT SIDE FOR GOD SAKES.

Comment by on Tue 17, May 2011 10:11pm:
Tramadol effects on liver include elevate liver enzymes, hepatitis and liver failure. So always take it under a medical supervision.

Comment by LCZ on Sat 28, May 2011 08:15am:
BooBoo1 Was just prescribed Ultram for severe prolonged Sciatica pain. Any precautions pertaining to other meds, natural supplements, or diet tha one should be aware of, when taking this drug? Thanks for any help! ;)

Comment by on Sun 29, May 2011 10:01pm:
Ultram can cause interactions with ceratain drugs. It is advisable not to take Ultram while you are intoxicated (drunk) or taking any of the following: alcohol or street drugs, narcotic pain medicine, sedatives or tranquilizers, or medicine for depression, anxiety, or mental illness.

Comment by Jean Moon on Tue 31, May 2011 08:36pm:
I have been taking tramadol for about 6 years. I feel it has got me by the balls. It is the hardest drug I have ever tried to get off. I would like to know if it messes up your matabilisum. I have no energy at all. I don't do any-thing. I have tried a few times to quit on my own and even when that didn't work I went to treatment. Please some-one let me know how to get off this very dangerous drug. I am 50 years old and have lost all my energy. I used to love to exercise and work. Now I stay home and do nothing. I have gained 45 pounds in 15 months. I know this is terrible. My husband cooks cleans and works. I help him with nothing. Please help me!!!!!!!!!!

Comment by on Tue 31, May 2011 09:43pm:
Tramadol can cause malaise, tremors, fatigue and drug abuse and drug dependence. Do not stop taking this drug and consult your doctor to shift to some other pain killers like non steroidal anti inflammatory drugs.

Comment by Judy Winder on Tue 30, Aug 2011 06:49pm:
I take two 50mg tramadol tablets a day,one in the morning and one in the evening.It has helped me with my fibromyalgia better than anything,I've tried.Have been taking it for almost three years.I take 1mg lorazapam at night for sleep.This is all I take,other than my vitamins in the morning.Wonderful drug for me.

Comment by ginger on Wed 29, Feb 2012 12:11pm:
I just started taking tramadol and started experiencing severe stomach pain that radiated up through my right chest and neck. My doctor had me take blood test and wait in his office for the results. My ALT was 396 and my AST 272. So, I guess the answer is it can. My appt. was for my asthma being out of control and I happened to mention I thought the tramadol for upsetting my stomach. Thankfully I mentioned it and that my Dr. was smart enough to make me get blood test or I might have continued on.

Comment by Char on Wed 29, Feb 2012 10:50pm:
Thank you all for your comments on Tramadol. Much appreciated the input! God Bless you all.

Comment by Gregory Williams on Sun 18, Mar 2012 04:15am:
I have cronic back pain and at the moment i am taking 200mg of tramal and 100mg of panadeine forte a day and have done this nfor 4 yrs.I have just got my blood tests back and have no problem with my kidneys or liver,but am still worried about the long term use.I hope you may be able to advise me about this. thanking you. gregory

Comment by j reynolds on Mon 26, Mar 2012 10:22pm:
I also take both tramadol and panadeine forte but recently went on interferon for hep c and the whole time my ggts never went below 300 i was led to believe it was due to the drugs so after researching have found both to have severe effects on the liver when taken over long periods of time and they should not be used together. the paracetamol in panadeine alone has a bad effect on the liver and tramadol is not meant to be used in people with liver problems unless in small doses such as 100mg max per day

Comment by V.Dugan on Wed 21, Nov 2012 09:08am:
I ahve stage 4 cirrohsis of the liver and severe arthritis what kind of pain meds are safe to use.

This question is open for comments.  Please share your opinion.

Comments


Name 

Email 

Security code
Enter the text as shown above


E-Mail me when someone replies to this post


 
What users are searching right now on Ask Medical Doctor:
plug     fibrotic bands     fibrocyctic     fibroadenoma 40years old     minoz OD     feminine jock itch     feels as if something is in my ear     nastymucus     feeling breasts     feeling below lower right rib cage     feel tingly sensation inside     feel full in throat     ear tumor     feel constipated but im not     feedingandepilepsy     NEUTROPHILIC LEUKOCYTOSIS     fecalbodyodor     fecal stasis     Search for answers     gleason score     fatty20vagina     Search for answers     fatty vaginas     fatty vagina     fatty liver disease     what is pylorest     fatty deposits in liver     fatty     dirposalic     fatpuusy     fatpelvicpad     fatigueandirregularheartbeat     fatigueandanemia     autoimmune mucositis     fatigue shortness of breath     pain from right back to right abdomen with numbness and itching     fatigue hives weight loss     fatdespositonthevagina     corticalcyst     fat puusy     false urine reading for opiates     nodule on lung     zincovit20medicine     false positives     faintingbitingtoungevomiting     fainting     faint bands noted in IGM and kappa     lisiniprilandsudafed     facial spaces     constipation     facial redness     facial hair     facial assault     facepain     f gam     eyes goint to deep     stomach sack spasm     red rash in armpit     eyeinjury     eyealrgee     eye replacement     ear tumor     chin twitch     eye metal mri     eye lid red spot     eye doctor     eye bubbles when blowing nose     extreme     external hemoroids bleeding     explainlikoriainurdu     exodrileardrops     abscess behind eye     exesive prispiring     intercourse after appendectomy     exerciseunducedhematuria     brainandlungcancer     excreate     whattoeataftercancerstomachsurgery     excesswaterinbody     sphenoid sinus disease     excessseminalfluid     STD from fingering     excessivesleepiness     excessive sleepiness     low sperm motility     excessive hair     excess seminal fluid     sgpttestkyahy     excess     excell belching     examples of cephalosporins     urinary     everytimeigetsickibreakoutina     everything     everydaymastrubationisharmfultohealth     eventration diaphragm     eventrated diaphram     evening     polyclav 625 uses     ethmoidsinusmuycosaldisease     hypoechoiclesionkidney     ethmoid     blader and pelvis injury affect in the dui levels     estrogen     essure     esicdoctorinwestbengal     Search for answers     howtotreatchielitis     Search for answers     esicdoctor in west bengal     Search for answers     esic doctors in dombivali west     Search for answers     esi     vaginal whiteglop discharge with external itching     esesiveprespiring     

©2011 - Ask Medical Doctor  |  All Rights Reserved
The site is not a replacement for professional medical opinion, examination, diagnosis or treatment. Always seek the advice of your medical doctor or other qualified health professional before starting any new treatment or making any changes to existing treatment. Do not delay seeking or disregard medical advice based on information written by any author on this site. No health questions and information on AskMedicalDoctor is regulated or evaluated by the Food and Drug Administration and therefore the information should not be used to diagnose, treat, cure or prevent any disease without the supervision of a medical doctor. Posts made to these forums express the views and opinions of the author, and not the administrators, moderators, or editorial staff and hence AskMedicalDoctor and its principals will accept no liabilities or responsibilities for the statements made.

Home | Terms & Conditions | Contact Us | Frequently Asked Questions | Disclaimer | Privacy Policy | Advertise with us
Stats